# SDR SWAA2022011047294

- Difficulty date: November 23, 2021
- Submitted: January 10, 2022
- Operation: Air carrier
- Aircraft: N7817J
- Make and model: Boeing 737-7L9
- Aircraft serial: 28013
- Aircraft time: 55,382 hours, 27,558 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 483-500d
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CORROSION ON PASSENGER CABIN SEAT TRACK LBL25 WL208.1 BS483; BS494 - BS500+13; BS500A+7 - BS500B+2; BS500B+14; BS500C - BS500C+13; BS500D+9 - BS520; BS500D+6. ; / [01] UPDATED MEASUREMENTS; [02] ACCOMPLISHED STEPS 1 AND 2; [03] STEP 1 COMPLETE. VERIFIED PARTIAL UPDATE OF STEP 2.; [04] ACCOMPLISHED STEP 3; [05] VERIFIED STEP 2 AND 3 COMPLETE; [06] STEP 4 COMPLETE.; [07] STEP 4 COMPLETE; [08] EDITED MEASUREMENT TABLE. ADDED FULL MPN TO MEASUREMENT 10; [09] CERTIFIED EDIT.; [10] COMPLETED MEASUREMENT TABLE.; [11] EDITED MEASURMENT 8.; [12] CERTIFIED EDIT.; [13] VERIFIED CORRECTIVE ACTIONS 8-12.  ALL WORK ACCOMPLISHED
